Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

No period, negative pregnancy test

I have been prescribed antihistamines for a wierd allergic reaction i have been having since last june, all blood tests and allergy tests have come back clear, but the doctor has prescribed antihistamines for a period of 6 weeks. I have been taking these for 3 weeks so far.
My period is usually very accurate and i always get it on the 16th of the month however i have not had one this month and have done about 7 tests all saying not pregnant.
Will this have anything to do with the medication i am taking? I have had afew funny feelings like i may be getting period pains but nothin has ever come of it.

Thank you
Asked On : Tue, 25 Jan 2011
Answers:  2 Views:  1693
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Antihistamines are not supposed to cause menstrual problems.If you havent got your period and pregnancy test is negative there could be 2 reasons1.stress 2.pathology.
I suggest you wait for a few more days and then get an ultrasound just to rule out any pathology.If its normal,see a gynaecoligist for drugs for withdrawal bleeding.However,you still may get your period soon.
Answered: Tue, 25 Jan 2011
I find this answer helpful
  User's Response
Thank you, I have been told that my 'allergy' problem is also due to stress as since it started i have also had some difficulties in my life, so it may all be due to my stressful nature. Ill make an appointment tomorrow

Thank you for your help!
Answered: Tue, 25 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor